# SDR TWRA9824

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 2612 · Fire Detection
- Part: Fire Card
- Part number: 335D5
- Condition: Intermittent
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

IN FLT APU INTERMITTENT FIRE INDICATION, DISCHARGED FIRE BOTTLE, 'A' LOOP STILL INTERMITTENT.  INSPECTION APU COMPT, NO EVIDENCE OF FIRE.  INSPECTION ACCOMPLISHED, REPLACED APU FIRE BOTTLE AND SQUIB PER MM 26-22-00.  REPLACED FIRE DET CARD AS PER MM 26-10-00.  APU OPS CHECK NORMAL.  FIRE DETECTION SYSTEM OPS CHECK NORMAL PER MM 26-22-00.  (M)
